Measurability of functions with approximately continuous vertical sections and measurable horizontal sections
Colloquium Mathematicum, Tome 69 (1996) no. 2, pp. 299-308
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
M. Laczkovich 1 ; Arnold Miller 1
@article{10_4064_cm_69_2_299_308,
author = {M. Laczkovich and Arnold Miller},
title = {Measurability of functions with approximately continuous vertical sections and measurable horizontal sections},
journal = {Colloquium Mathematicum},
pages = {299--308},
year = {1996},
volume = {69},
number = {2},
doi = {10.4064/cm-69-2-299-308},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-69-2-299-308/}
}
TY - JOUR AU - M. Laczkovich AU - Arnold Miller TI - Measurability of functions with approximately continuous vertical sections and measurable horizontal sections JO - Colloquium Mathematicum PY - 1996 SP - 299 EP - 308 VL - 69 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-69-2-299-308/ DO - 10.4064/cm-69-2-299-308 LA - en ID - 10_4064_cm_69_2_299_308 ER -
%0 Journal Article %A M. Laczkovich %A Arnold Miller %T Measurability of functions with approximately continuous vertical sections and measurable horizontal sections %J Colloquium Mathematicum %D 1996 %P 299-308 %V 69 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-69-2-299-308/ %R 10.4064/cm-69-2-299-308 %G en %F 10_4064_cm_69_2_299_308
M. Laczkovich; Arnold Miller. Measurability of functions with approximately continuous vertical sections and measurable horizontal sections. Colloquium Mathematicum, Tome 69 (1996) no. 2, pp. 299-308. doi: 10.4064/cm-69-2-299-308
Cité par Sources :